MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. VERADIUS; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. VERADIUS; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number VERADIUS UNITY
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system's footswitch charger was unable to charge.The device was outside of use at the time of reported event.No harm was reported to philips.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.The philips field service engineer (fse) inspected the system on-site and found that the wireless footswitch charger did not work.Upon troubleshooting, the fse observed that the wireless footswitch was unable to charge.It was identified that the led on the footswitch charger was off.To resolve the issue, the fse replaced the wireless footswitch charger.The defective wireless footswitch charger was returned to philips for failure analysis.The failure analysis confirmed that the female connector was pushed inside.After the replacement, the system was returned to use in good working order.At the time this complaint was received, philips did not have enough information to exclude a potential for serious injury; and as such, the complaint was reported.Since that time, new information has been received, which has confirmed that the reported failure was related to a battery issue in the wireless footswitch and that this event was not associated with any ongoing fsca.As per the instructions for use (ifu), before using the system, the user must check that the wireless foot switch functions with the system.They should ensure that the battery of the wireless foot switch is fully charged prior to using it and take care not to damage the charger cable when moving equipment around the examination room (for example, when moving carts or beds).Alternatively, they could connect a wired foot switch to the auxiliary foot switch connector.Therefore, the battery issue would be noticed before procedure commencement, and alternative measures, such as using the wired foot switch, would be implemented.This has led to the determination that this scenario is not likely to cause or contribute to death or serious injury if it were to recur.Based on the investigation results, philips concludes that the complaint is not reportable.The codes were updated based on the investigation outcome.

Brand Name
VERADIUS
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key21459624
Report Number3003768277-2025-001991
Device Sequence Number15364020
Product Code OWB
UDI-Device Identifier00884838058194
UDI-Public(01)00884838058194
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142708
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVERADIUS UNITY
Device Catalogue Number718132
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date04/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown